Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 82, NWS North Platte, NE

June 4, 2014Cherry County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 4, 2014, 6:52 PM MDT for Cherry County, Nebraska. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2014, 6:52 PM MDT (00:52 UTC)
Expired
Jun 4, 2014, 7:45 PM MDT
In force
53 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Cherry County, NE

The radar

The North Platte radar (KLNX), 132 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 5:12 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Rapid City, SD (KRAP), launched 00:00Z, 0.9 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2014-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1266 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2014-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1266 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
894 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
10 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

440 
WUUS53 KLBF 050052
SVRLBF
NEC031-050145-
/O.NEW.KLBF.SV.W.0082.140605T0052Z-140605T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
652 PM MDT WED JUN 4 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 745 PM MDT

* AT 647 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 23 MILES NORTHWEST OF MERRIMAN TO 7 MILES NORTHWEST
  OF RUSHVILLE...AND MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MERRIMAN...ELI...SHELL LAKE STATE WILDLIFE MANAGEMENT AREA...
  IRWIN...ROCK HILL...BAYONNE...MORGAN LAKE...INTERSECTION OF HIGHWAY
  20 AND IRWIN ROAD...HIGHWAY 61 CROSSING THE NIOBRARA RIVER AND
  INTERSECTION OF HIGHWAY 61 AND SHADBOLT ROAD.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 113 AND 150.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 209 AND 231.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS AN EXTREMELY DANGEROUS SITUATION. THESE STORMS ARE PRODUCING 
WIDESPREAD WIND DAMAGE ACROSS NORTHERN SHERIDAN COUNTY. SEEK SHELTER 
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4300 10132 4299 10132 4244 10204 4245 10207
      4300 10208
TIME...MOT...LOC 0051Z 268DEG 38KT 4319 10191 4280 10249

HAIL...0.75IN
WIND...60MPH

$$

ROBERG
2 follow-up statements
852 
WWUS53 KLBF 050117
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
817 PM CDT WED JUN 4 2014

NEC031-050145-
/O.CON.KLBF.SV.W.0082.000000T0000Z-140605T0145Z/
CHERRY NE-
717 PM MDT WED JUN 4 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
CHERRY COUNTY UNTIL 745 PM MDT...

AT 715 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GORDON...AND
MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
MERRIMAN...ELI...SHELL LAKE STATE WILDLIFE MANAGEMENT AREA...ROCK
HILL...BAYONNE...IRWIN...MORGAN LAKE...INTERSECTION OF HIGHWAY 20 AND
IRWIN ROAD...INTERSECTION OF HIGHWAY 61 AND SHADBOLT ROAD AND HIGHWAY
61 CROSSING THE NIOBRARA RIVER.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 113 AND 150.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 209 AND 231.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING 
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING 
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO 
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4300 10132 4299 10132 4244 10204 4245 10207
      4300 10208
TIME...MOT...LOC 0117Z 272DEG 41KT 4284 10209

HAIL...1.00IN
WIND...60MPH

$$

ROBERG
323 
WWUS53 KLBF 050142
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
842 PM CDT WED JUN 4 2014

NEC031-050152-
/O.EXP.KLBF.SV.W.0082.000000T0000Z-140605T0145Z/
CHERRY NE-
742 PM MDT WED JUN 4 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CHERRY COUNTY
WILL EXPIRE AT 845 PM CDT/745 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 AM MDT.

LAT...LON 4300 10132 4299 10132 4244 10204 4245 10207
      4300 10208
TIME...MOT...LOC 0142Z 272DEG 41KT 4283 10170

$$

ROBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 5:45 PM MDT, 1 hour 7 minutes earlier.

Area forecast discussion, Jun 4, 5:45 PM MDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
645 PM CDT WED JUN 4 2014

.SYNOPSIS...
ISSUED AT 343 PM CDT WED JUN 4 2014

A SERIES OF CONVECTIVE TSTM COMPLEXES ARE EXPECTED DAILY THROUGH
SATURDAY. MOST OF THESE SYSTEMS WILL TRACK SOUTH THROUGH THE HIGH
PLAINS BRUSHING WRN NEB. ENERGY MOVING THROUGH THE NRN PLAINS
TRIGGERING THE TSTM COMPLEXES WILL OCCASIONALLY BE SUFFICIENT TO
PRODUCE SHOWERS AND TSTMS FARTHER EAST ACROSS NCNTL NEB HOWEVER THIS
RAIN SHOULD BE FAIRLY LIGHT.

RAIN AND OR TSTMS ARE POSSIBLE SUNDAY AND TUESDAY. CONDITIONS NEXT
TUESDAY WILL BE MONITORED FOR SEVERE STORM DEVELOPMENT THE REST OF
THIS WEEK AND OVER THE WEEKEND.

&&

.UPDATE...
ISSUED AT 644 PM CDT WED JUN 4 2014

UPDATED FORECAST FOR SEVERE THUNDERSTORM WATCH FOR THE PANHANDLE
AND PORTIONS OF WESTERN AND SOUTHWEST NEBRASKA.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 343 PM CDT WED JUN 4 2014

A STORMY NIGHT IS EXPECTED FOR THE AREA. NEXT WAVE IS CROSSING THE
CENTRAL/NORTHERN ROCKIES THIS AFTERNOON AND FIRING STORMS OUT IN
WYOMING. THE ACTIVITY IS EXPECTED TO CONTINUE TO BUILD THIS EVENING
AS IT DRIFTS EAST. THE MAJORITY OF THE MODELS CONGEAL INTO AN MCS
THAT WILL TRACK ESE ACROSS THE WESTERN NEB OVERNIGHT. WEAK HIGH
PRESSURE ACROSS EASTERN S DAKOTA/NEB WILL ALLOW FOR SE WINDS TO
USHER IN BETTER MOISTURE FROM THE SOUTH...WITH PRECIP WATER AN INCH
TO 1.25 INCHES. ELEVATED INSTABILITY OF AROUND 1K J/KG WILL BE AIDED
BY THE NOSE OF A 25 KT LL JET TO HELP SUSTAIN THE ACTIVITY. ALL IN
ALL THE THREAT APPEARS TO BE HEAVY RAIN AND HAIL.

A SECOND WAVE OVER N CENTRAL LOOKS TO BE THE BEST LOCATION FOR
ACTIVITY IN THE MORNING...ALTHOUGH IT MAY BE EAST OF THE CWA. THE
MCS ACROSS THE WEST SHOULD BE DIMINISHING IF NOT EXITING INTO KS. BY
LATE MORNING INTO THE AFTERNOON A BREAK IN THE ACTION IS LIKELY.
STILL HAVING A COOL AIRMASS AND WITH MORNING CLOUDS...HIGHS SHOULD
REMAIN IN THE UPPER 70S TO AROUND 80.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 343 PM CDT WED JUN 4 2014

THURSDAY NIGHT THROUGH SATURDAY...TANDEM UPPER LEVEL COLD POOLS
ACROSS THE NORTHEAST PACIFIC AND CNTL CANADA WILL CONTINUE TO EJECT
NRN STREAM ENERGY THRU THE HIGH PLAINS. DISTURBANCES MOVING OUT OF
THESE UPPER LEVEL LOWS WILL MAINLY AFFECT THE WRN ZONES WITH THE
BEST CHANCES FOR TSTMS. COOL HIGH PRESSURE BUILDING THRU THE UPPER
MIDWEST WILL POSITION THE BEST RETURN FLOW ACROSS WRN NEB AND INTO
WYOMING. THE SUBTROPICAL JET AND RICH GULF MOISTURE WILL BE
PROVIDING THE BEST UPPER LEVEL SUPPORT FOR STORM DEVELOPMENT ACROSS
KS. SO IT LOOKS LIKE MOSTLY TABLE SCRAPS FOR A GOOD PORTION OF WRN
AND NCNTL NEB AS FAR AS RAIN CHANCES ARE CONCERNED.

BY SATURDAY...HIGH PRESSURE BUILDS THROUGH THE NRN HIGH PLAINS
HOLDING TEMPERATURES SATURDAY IN THE 60S. THE FORECAST USES A BLEND
OF THE GFS...SREF...NAM AND ECM FOR POPS. THE GEM WAS THE EASTERN
MOST SOLN AND APPEARED TO BE AN OUTLIER SOLN GIVEN THE PATTERN
FAVORING HIGH PLAINS STORM DEVELOPMENT. THE RAP MODEL GIVES INSIGHT
TO THIS BIAS AS IT IS WEST OF THE NAM SOLN FOR THE HIGH PLAINS MCS
FCST TO DEVELOP LATE TONIGHT.

SEVERE THUNDERSTORM DEVELOPMENT WILL BE FOCUSED SOUTH AND WEST OF
THE FCST AREA ACROSS KS AND ERN COLO. THE HIGH PRESSURE BUILDING
THROUGH THE UPPER MIDWEST SHOULD KEEP THE FCST AREA GENERALLY COOL
AND STABLE AT THE SFC. SO SEVERE STORM DEVELOPMENT IS 5 PERCENT OR
LESS ACROSS NEARLY ALL OF THE FCST AREA THURSDAY AND FRIDAY. SWRN
NEB WOULD BE THE AREA MOST FAVORED FOR STORM DEVELOPMENT AS ACTIVITY
DEVELOPS ACROSS ERN WY/ERN COLO AND MOVES EAST AND SOUTHEAST.

SATURDAY NIGHT THROUGH WEDNESDAY...THE GFS AND ECM SHOW A FAIRLY
DECENT NRN STREAM DISTURBANCE MOVING THRU NRN NEB SUNDAY. THE GEM
WAS WEAKER AND DRIER WITH THIS CHANCE OF RAIN. WINDS ALOFT RELATIVE
TO THE INSTABILITY IN THE GFS AND ECM SOLNS APPEAR TO BE TOO STRONG
FOR ORGANIZED STRONG OR SEVERE THUNDERSTORMS. SHOWERS AND ISOLATED
THUNDERSTORMS ARE POSSIBLE WITH THIS EVENT...MAINLY ACROSS NRN NEB.

ANOTHER PERHAPS MORE SUBSTANTIAL OPPORTUNITY FOR STORM DEVELOPMENT
IS ON TUESDAY. BULK SHEAR IN THE GFS AND ECM INCREASE TO 40 TO 50 KT
AND THE GFS SHOWS THE BULK RICHARDSON NUMBER BETWEEN 30 AND 40 WITH
LIFTED INDICES AROUND -10C. THE ECM SHOWS CAPE AROUND 1500J/KG AND
THE GFS SHOWS PRECIPITABLE WATER LESS THAN 1.25 INCHES...WELL BELOW
YESTERDAYS MEGA-SEVERE EVENT. STILL...THUNDERSTORMS ARE POSSIBLE
TUESDAY AND TUESDAY NIGHT AND THIS POTENTIAL EVENT WILL BE CLOSELY
MONITORED THE REST OF THE WEEK AND OVER THE WEEKEND.

THE REST OF THE FORECAST IS DRY OR FEATURES ISOLATED POPS.

SOME VERY COOL AIR WILL DROP DOWN FROM CANADA. H700MB TEMPS FALL TO
NEAR 0C ACROSS NRN NEB SUNDAY AND THIS SHOULD LIMIT HIGHS SUNDAY TO
THE 60S WITH LOW IN THE 40S IN THE MORNING. THEREAFTER...HEIGHTS
ALOFT RISE AND MOISTURE RETURNS IN PREPARATION FOR TSTM DEVELOPMENT
LATE TUESDAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT
644 PM CDT WED JUN 4 2014

THUNDERSTORMS WILL CONTINUE ACROSS THE HIGHER TERRAIN OF THE
NEBRASKA PANHANDLE AND MOVE JUST NORTH OF EAST AROUND 30KTS INTO
THE NEBRASKA SANDHILLS THROUGH THE LATE EVENING. SOME OF THESE
STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING THUNDERSTORM
WINDS. AS THE STORMS PROGRESS EAST SOME MVFR CEILINGS MAY DEVELOP
BEHIND THE STORMS OVER WESTERN NEBRASKA.

&&

.HYDROLOGY...
ISSUED AT 343 PM CDT WED JUN 4 2014

RECENT RAINFALL AND MOUNTAIN SNOWMELT ACROSS THE SOUTH PLATTE BASIN
CONTINUES TO CAUSE RISES TO THE SOUTH PLATTE RIVER IN COLORADO.
LATEST CALCULATIONS ARE RESULTING IN RISES OF THE SOUTH PLATTE RIVER
INTO WESTERN NEBRASKA TO AROUND BANK FULL EARLY NEXT WEEK. AT THIS
TIME FLOODING IS NOT EXPECTED...HOWEVER ADDITIONAL RAINFALL IS
POSSIBLE OVER AREA WHICH WOULD ADD TO THE PEAK FLOW. THIS WILL NEED
TO BE MONITORED CLOSELY THROUGH THE REST OF THIS WEEK AND INTO NEXT
WEEK. THE MODELS ARE BRINGING THE CREST TO ROSCOE MONDAY INTO
TUESDAY. THE SOUTH PLATTE AT NORTH PLATTE WILL ALSO BE SEEING A
NOTICEABLE RISE NEXT WEEK.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...POWER
SYNOPSIS...CDC
SHORT TERM...MASEK
LONG TERM...CDC
AVIATION...POWER
HYDROLOGY...MASEK
Hazardous weather outlook, Jun 4, 3:13 PM MDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
413 PM CDT WED JUN 4 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-052115-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
413 PM CDT WED JUN 4 2014 /313 PM MDT WED JUN 4 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS IN THE WESTERN
NEBRASKA SANDHILLS AND THE EASTERN PANHANDLE THIS EVENING AND
OVERNIGHT. A WEAK FRONT COMING INTO WESTERN NEBRASKA WILL PROVIDE
A FOCUS FOR SCATTERED THUNDERSTORMS TO DEVELOP THIS
EVENING...CONTINUING THROUGH THE NIGHT. LARGE HAIL AND DAMAGING
WIND ARE THE PRIMARY THREATS WITH THUNDERSTORMS MAINLY THIS
EVENING. MAINLY A HAIL THREAT EXISTS OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE POSSIBLE NEARLY EACH DAY...BUT STORMS ARE MORE
LIKELY FRIDAY AFTERNOON...EVENING AND OVERNIGHT. A FRONT COMING
THROUGH NEBRASKA FRIDAY WILL BE THE FOCUS FOR THUNDERSTORM
DEVELOPMENT. THOUGH THE UNCERTAINTY IS HIGH...THE MOISTURE AND
WIND MAY BE FAVORABLE FOR SEVERE STORM DEVELOPMENT IN SOUTHERN AND
WESTERN NEBRASKA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL PROBABLY NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MASEK

In the hours before

Local storm report, Jun 4, 3:01 PM MDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
401 PM CDT WED JUN 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     HAIL             7 N BASSETT             42.68N 99.54W
06/03/2014  M1.75 INCH       ROCK               NE   TRAINED SPOTTER

&&

TKECK
Local storm report, Jun 4, 6:48 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
748 PM CDT WED JUN 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND GST     18 N HAY SPRINGS        42.94N 102.69W
06/04/2014  E60 MPH          SHERIDAN           NE   PUBLIC

            WIND ESTIMATED AT 60+ MPH WITH PEA SIZE HAIL

&&

SNIVELY

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 6:13 PM MDTSevere Thunderstorm WarningLBFSheridan62 min
Jun 4, 7:14 PM MDTSevere Thunderstorm WarningLBFSheridan46 min
Jun 4, 8:03 PM MDTSevere Thunderstorm WarningLBFCherry, Sheridan57 min
Jun 4, 8:58 PM MDTSevere Thunderstorm WarningLBFGarden, Sheridan62 min
Jun 5, 10:34 AM MDTRiver Flood WatchLBFDeuel, Keith23 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.